Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Kidney infection. Taken Cipro. Weak, pain like ovaries are throbbing. Stones?

I was diagnosed with kidney infection two days ago. I have only taken three Cipro since, but I feel ten times worse today. From only the Nausea and bad back pain, I now am incredibly weak and have developed a pain that feels like my ovaries are throbbing (or general area, somewhat menstrual crampish). The pain isn't excruciating so I don't think it is stones. Sent home with note to go to the ER if it gets worse, but is that only for stones? Should I go due to how weak and absolutely miserable I am??
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
Thanks for writing to Health care magic
Renal colic or pain due to renal stones very closely resembles the menstrual pain. It comes and goes. The pain is wave like. It is associated with nausea and sometimes vomitings also if severe. The pain usually radiates from loin to groin. We get exhausted and weak with the pain. Get a KUB x-ray and ultrasound done. Also get the renal parameters tested. Ruleout urine infection. Take plenty of fluids. Consult urologist. Take medication for pain releif.
Hope this helps u
Thanks and regards
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor